Let be an affine action of a discrete group on a compact homogeneous space and a smooth action of on which is -close to . We show that under some conditions, every topological conjugacy between and is smooth. In particular, our results apply to Zariski-dense subgroups of acting on the torus and Zariski-dense subgroups of a simple noncompact Lie group acting on a compact homogeneous space of with an invariant measure.
|Translated title of the contribution||Regularity of conjugacies of algebraic actions of Zariski-dense groups|
|Pages (from-to)||509 - 540|
|Number of pages||32|
|Journal||Journal of Modern Dynamics|
|Volume||2, issue 3|
|Publication status||Published - Jul 2008|